2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 3
New Classes of Solutions for a System of Partial Differential Equations by G'/G -expansion Method
Hassan A. Zedan
Math. Dept., Faculty of Science, Kafr El-Sheikh University, Kafr El-Sheikh, Egypt
Abstract: This paper summarizes how to use G’/G-expansion method to obtain exact solutions of nonlinear equations. A generalized Ito system is used as an example to illustrate the solution procedure, and some new traveling wave solutions are formally derived.

Keywords: The G’/G-expansion method, traveling wave solutions

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1206682th visitor.